# SDR SROM200600009

- Difficulty date: May 17, 2006
- Submitted: May 24, 2006
- Operation: General aviation
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- Aircraft time: 53,581 hours, 46,357 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 53,581 hours, 46,357 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION DISCOVERED 9 CREASE/DENTS ON EXTERIOR SKIN AT STA 305 - 372, STR 23R - STR 24R.  REPAIRED EXTERIOR SKIN IAW B 737 SRM FIGURE 48, DETAIL XXIX AND XIX.
